12 Syrian patients showing 'unusual symptoms' during treatment in Turkey: Report
Smoke rises after shelling on al-Turkman mountains in the Latakia province, western Syria on April 25, 2013. Twelve Syrian patients are undergoing treatment in Turkey with unusual symptoms suggesting they have suffered a chemical weapons attack. AFP PHOTO / MIGUEL MEDINATwelve Syrian patients exhibiting unusual symptoms suggesting they have suffered a chemical weapons attack are undergoing treatment in Turkey, according to a Turkish official who spoke to CNN International.
"The patients were not injured by any kind of conventional arms," the official said on condition of anonymity.
Tests performed on the patients show "excessive results," the source said, citing Turkish government findings on the matter.
The Syrian government has used chemical weapons against rebels, Turkish Prime Minister Recep Tayyip Erdoğan has alleged, while Damascus has alleged that opposition militants have used sarin gas in their own attacks.
The Turkish Foreign Ministry earlier declared it would share the results of blood tests on injured Syrians being treated in Turkey with the public and with international organizations.
Foreign Minister Ahmet Davutoğlu confirmed yesterday that the tests had not yet been finalized.